Title: Variance-based sensitivity indices for models with dependent inputs
Authors: MARA ThierryTARANTOLA Stefano
Citation: RELIABILITY ENGINEERING \& SYSTEM SAFETY vol. 107 p. 115-121
Publisher: ELSEVIER SCI LTD
Publication Year: 2012
JRC N°: JRC75937
ISSN: 0951-8320
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC75937
DOI: 10.1016/j.ress.2011.08.008
Type: Articles in periodicals and books
Abstract: Computational models are intensively used in engineering for risk analysis or prediction of future outcomes. Uncertainty and sensitivity analyses are of great help in these purposes. Although several methods exist to perform variance-based sensitivity analysis of model output with independent inputs only a few are proposed in the literature in the case of dependent inputs. This is explained by the fact that the theoretical framework for the independent case is set and a univocal set of variance-based sensitivity indices is defined. In the present work, we propose a set of variance-based sensitivity indices to perform sensitivity analysis of models with dependent inputs. These measures allow us to distinguish between the mutual dependent contribution and the independent contribution of an input to the model response variance. Their definition relies on a specific orthogonalisation of the inputs and ANOVA-representations of the model output. In the applications, we show the interest of the new sensitivity indices for model simplification setting.
JRC Directorate:Space, Security and Migration

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.